| Model Number |
FT21CN40NSC156N |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Respiratory Insufficiency (4462); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No product was returned.We are unable to confirm the reported complaint.If the product is returned, smiths medical will reopen this complaint for further investigation.
Event or Problem Description
It was reported that a round disk in front of neck flange is causing respiratory distress for child.This was resolved by inserting a stock trach.This happened twice.Upon follow up, it was found that the neck flange configuration of c was selected on the template in error.No patient injury was reported.
Additional Manufacturer Narrative
Other text: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product has been returned for investigation.Based on the complaint details, the wrong neck flange was selected on the submitted template, and manufacturing built the device as specified on the template.